Discussions By Condition: I cannot get a diagnosis.

hyperthyroid or depression

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • January 29, 2011
  • 02:05 PM

i have been going thru some symptoms of hyperthyroidism but i see it is hard to diagnose. i feel shaky, hard to concentrate, heart palpitating, weight loss-extreme fatigue. it all started by me taking sudafed, which made my heart race and bp up to 167/112, thought i was having heart attack. but blood work from thyroid test came back "normal". so of course, the drs have been asking me to take anti depressants but i am very against it. i dont feel depressed, i feel like something is wrong with my body and i have family history of thyroid so hopefully the specialist i am seeing will listen to me and figure this out but it is extremely frustrating. im scared and want this fixed!!! just wondering if anyone else has had this problem.

Reply Flag this Discussion

1 Replies:

  • i have been going thru some symptoms of hyperthyroidism but i see it is hard to diagnose. i feel shaky, hard to concentrate, heart palpitating, weight loss-extreme fatigue. it all started by me taking sudafed, which made my heart race and bp up to 167/112, thought i was having heart attack. but blood work from thyroid test came back "normal". so of course, the drs have been asking me to take anti depressants but i am very against it. i dont feel depressed, i feel like something is wrong with my body and i have family history of thyroid so hopefully the specialist i am seeing will listen to me and figure this out but it is extremely frustrating. im scared and want this fixed!!! just wondering if anyone else has had this problem.I'm here researching a somewhat similar condition, I'm afraid I don't have advice on that for you. All I really wanted to mention was the anti-depression medicine. I hope you know that they are not narcotics that will leave you groggy, loopy or in Euphoria all day. I have battled depression my whole life (I'm 53) and only recently started taking something for it. I understand that you may not be depressed, and I'm not suggesting you take an anti depressant. Just thought I'd mention the above in case you thought you'd be taking some pill that is a heavy narcotic.
    SteveG1 1 Replies
    • February 4, 2011
    • 03:48 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.